No. 40 (299), issue 14Pages 73 - 82

Stochastic Incomplete Linear Sobolev Type High-Ordered Equations with Additive White Noise

A.A. Zamyshlyaeva
Sobolev type equations theory experiences an epoch of blossoming. The majority of researches is devoted to the determined equations and systems. However in natural experiments there are the mathematical models containing accidental indignation, for example, white noise. Therefore recently even more often there arise the researches devoted to the stochastic differential equations. In the given work the Boussinesq - L'ove model with additive white noise is considered within the Sobolev type equations theory. At studying the methods and results of theory of Sobolev type equations with relatively p-bounded operators were very useful. As the model is presented by the degenerate equation of mathematical physics, so it is difficult to apply existing nowadays Ito - Stratonovich - Skorokhod approaches. We use already well proved at the investigation of Sobolev type equations the phase space method consisting in a reduction of singular equation to regular one, defined on some subspace of initial space. In the first part of article some facts of (A,p)-bounded operators are collected. In the second - the Cauchy problem for the stochastic Sobolev type equation of high order is investigated. As an example the stochastic Boussinesq - L'ove model is considered.
Full text
Sobolev type equation, propagator, white noise, Wiener process.
1. Demidenko G.V., Uspenskii S.V. Partial Differential Equations and Ssystems Not Solvable with Respect to the Highest Order Derivative. N.Y., Basel, Hong Kong, Marcel Dekker, Inc., 2003.
2. Showalter R.E. Hilbert space methods for partial differential equations. Pitman, London, San Francisco, Melbourne, 1977.
3. Favini A., Yagi A. Degenerate differential equations in Banach spaces. N.Y., Basel, Hong Kong, Marcel Dekker, Inc., 1999.
4. Sidorov N., Loginov B., Sinithyn A., Falaleev M. Lyapunov-Shmidt methods in nonlinear analysis and applications. Dordrecht, Boston, London, Kluwer Academic Publishers, 2002.
5. Sviridyuk G.A., Fedorov V.E. Linear Sobolev type equations and degenerate semigroups of operators. Utrecht, Boston, Koln, Tokyo, VSP, 2003.
6. Al'shin A. B., Korpusov M.O., Sveshnikov A.G. Blow-up in nonlinear Sobolev type equations. Series in nonlinear analisys and applications, 15, De Gruyter, 2011.
7. Kozhanov A.I. Boundary problems for odd ordered equations of mathematical physics. Novosibirsk, NGU, 1990.
8. Sviridyuk G.A., Apetova T.V. The Phase Spaces of Linear Dinamic Sobolev Type Equations DAN, 1993, vol. 330, no. 6, pp. 696-699. (in Russian)
9. Sviridyuk G.A., Vakarina O.V. Linear Sobolev Type Equations of Higher Order. DAN, 1998, vol. 393, no. 3, pp. 308-310. (in Russian)
10. Sviridyuk G. A., Zamyshlyaeva A.A. The Phase Spaces of a Class of Linear Higher-order Sobolev Type Equations. Differential Equations, 2006, vol. 42, no. 2. pp. 269-278.
11. Wang S., Chen G. Small amplitude solutions of the generalized IMBq equation. Mathematical Analysis and Application, 2002, vol. 274, pp. 846-866.
12. Uizem G. Linear and Nonlinear Waves. М., Mir, 1977.
13. Landau L.D., Lifshits E.M. Theoretical Phisics, VII. Elasticity Theory. Мoscow, Nauka, 1987. (in Russian)
14. Gliklikh Yu.E. Global and Stochastic Analysis with Applications to Mathematical Physics. London, Dordrecht, Heidelberg, N.-Y., Springer, 2011.
15. Melnikova I.V., Filinkov A.I., Alshansky M.A. Abstract Stochastic Equations II. Solutions In Spaces Of Abstract Stochastic Distributions. Journal of Mathematical Sciences, 2003, vol. 116, no. 5, pp. 3620-3656.
16. Shestakov A.L., Sviridyuk G. A. On a New Conception of White Noise. Obozrenie Prikladnoy i Promyshlennoy Matematiki, Мoscow, 2012, vol. 19, issue 2, pp. 287-288. (in Russian)
17. Zagrebina S.A., Soldatova E.A. The Barenblatt - Zheltova - Kochina Equation with White Noise. Obozrenie Prikladnoy i Promyshlennoy Matematiki, М., 2012, vol. 19, issue 2, pp. 252-254.(in Russian)
18. Kovacs M., Larsson S. Introduction to Stochastic Partial Differential Equations Proceedings of 'New Directions in the Mathematical and Computer Sciences', National Universities Commission, Abuja, Nigeria, October 8-12, 2007. Publications of the ICMCS, 2008, vol. 4, pp. 159-232.
19. Sviridyuk G.A., Zagrebina S.A. The Showalter - Sidorov Problem as a Phenomena of the Sobolev type Equations. Journal 'News of Irkutsk State University'. Series 'Mathematics', Irkutsk, 2010, vol. 3, no. 1, pp. 51-72. (in Russian)